MAUDE Adverse Event Report: STRYKER GMBH BONE SCREW, T10 FULL THREAD, 2.7MM/L24MM; SCREW, FIXATION, BONE

STRYKER GMBH BONE SCREW, T10 FULL THREAD, 2.7MM/L24MM; SCREW, FIXATION, BONE
Catalog Number 657124
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 07/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device evaluated by mfr: device was left in patient.
 
Event or Problem Description
It was reported that while tightening a screw into the variax elbow plate, the head of the screw broke off.It was further reported that the broken screw was left in the patient.The delay in case was less than 5 minutes.There was no harm to patient as a direct result of this event.The procedure was otherwise completed successfully.

Brand Name
BONE SCREW, T10 FULL THREAD, 2.7MM/L24MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key8843610
Report Number0008031020-2019-00957
Device Sequence Number19354989
Product Code HWC
UDI-Device Identifier07613327069570
UDI-Public07613327069570
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K180500
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number657124
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/09/2019
Initial Report FDA Received Date07/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1